# SDR IPXA09655002

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Shunt
- Condition: Inoperative
- Location: Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, K

## Discrepancy

INSPECTION TYPE:ETOP ATB - LT ENG PRI AND STBY EGT INOP.  EPER FIM 77-21-00 PIMU BITE SHOWS 352 16A EGT SENSOR AND 352 16B EGT SEN PER PIMU MESS INDEX.  REMOVED AND REPLACED SHUNT JUNCTION BOX IAW 77-21-53-4 UP TO OPS CK.  SHUNT BOX CKS J131 PIN B TO J3 PIN E OPEN.  J131 PIN A TO J4 PIN E OPEN.  J131 PIN A & B TO GROUND OPEN ALL OTHER RESIS OK PER FIM PIMU MSG INDEX.  COMPLY WITH OPS CHECK GOOD.
